# SDR HEEA0015503

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010107103
- Condition: Worn
- Location: Main Rotor
- Part time: 1,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEAT HAS BLUE EPOXY WORN OFF.
